MAUDE Adverse Event Report: BREAS MEDICAL AB VIVO 45LS; VENTILATOR

BREAS MEDICAL AB VIVO 45LS; VENTILATOR
Model Number 230000
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/26/2025
Type of Reportable Event Death
Additional Manufacturer Narrative
Breas received the device on september 24, 2025, and was inspected by the breas service department.The initial report did not allege that the breas device cause or contributed to the patient death.The investigation concluded that the breas device performed according to specification and there was no problem detected with the device.This report will be closed.
 
Event or Problem Description
On (b)(6) 2025, at 6:52 pm et, patient support rep (b)(6) contacted delivery technician (b)(6) about an issue with patient (b)(6)' (11-year-old patient) pulse oximeter.At 6:58 pm et, (b)(6) troubleshot the device with mom (b)(6) and a (b)(6) in-home nurse.Mom had already called 911 before contacting ams.Emergency services tested patients' vitals with their equipment and concluded the patient was stable and readings from (b)(6) equipment provided similar results and had left.The patient was reported stable at this time.(b)(6) prepared replacement equipment and departed for the patient's home at 7:20 pm et.He arrived at 9:20 pm et, where the nurse informed him that 911 had been called again during his travel time.(b)(6) exchanged both the pulse oximeter and patient cable, with the nurse signing for the exchange.During this process, mom called the nurse and informed them that the patient had passed away.At 9:51 pm et, (b)(6) contacted his supervisor (b)(6), who instructed him to document the incident.(b)(6) sent detailed information to (b)(6).He added a note to the patient's (b)(4) account, and the equipment was quarantined in the warehouse for further investigation.

Brand Name
VIVO 45LS
Common Device Name
VENTILATOR
Manufacturer (Section D)
BREAS MEDICAL AB
foretagsvagen 1
molnlylcke, vastra gotland 43533
SW  43533
Manufacturer (Section G)
BREAS MEDICAL AB
foretagsvagen 1
molnlycke, vastra gotland 43533
SW   43533
Manufacturer Contact
ramsey lancaster
foretagsvagen 1
molnlycke, vastra gotland 43533
SW   43533
MDR Report Key23294715
Report Number9617566-2025-00021
Device Sequence Number9917422
Product Code NOU
UDI-Device Identifier07321822300004
UDI-Public010732182230000411240629
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K193586
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 10/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number230000
Device Catalogue Number230016
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/24/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2025
Initial Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/25/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PULSE OXIMETER
Patient SexUnknown
Patient EthnicityNon Hispanic